I am sitting here in my living room and it is quiet. Brian took Claire to play basketball with the guys and Cohen is napping. (a little late, but I'll take what I can get today!) I just wanted to give props to someone who has been completely behind the scenes during this whole cancer ordeal....Steph's wonderful (not to mention adorable) husband Scot. He has just stepped up to the plate and really taken on so much. Steph has mentioned many times how amazing it is to watch him basically be the main caregiver to Levi while she is ill. I can't imagine how hard it must be as a mother to have to hand the reigns to someone else. BUT I do know that it has to be a great feeling knowing that your husband is right there to help and support you. Not only is he taking great care of Levi but he is working full time as well. Scot, you are awesome and I hope you know how much we all appreciate all you are doing. I feel like sometimes we are so focused on the patient, that the caregivers are sometimes forgotten. I know after watching my mom take care of my dad after his accident, that it is often just as hard to be the caregiver. Scot is doing a great job at balancing everything in a day!
Another very BRIGHT spot is the fact that Mr. Levi has been sleeping through the night! I don't know if it was the prayers from everyone who knew about Levi's recent bout with insomnia or if it has anything to do with his new wonderful babysitter. Whatever it is, Steph and Scot are thrilled! If you will notice I haven't mentioned Drew. That would be because he is just about the most easy going kid lately! He just goes with the flow and I think is starting to settle into a schedule now that Steph isn't teaching. So, praise praise praise God for placing his hand on the boys and helping them to get used to a good routine!
As for treatment.......we are 75% finished with this round of chemo!! She will meet with Dr. Hoos next week to discuss other treatments. She will have to do radiation and will most likely continue the Avastin for another 6 months. Avastin is one of the drugs she is given now during chemo and it causes "erosion" in her nose which causes terrible sores and that leads to nosebleeds. We are thinking he will be doing another scan as well to get more info. Let's pray for good results and you know I will keep you posted!!!! God Bless!